# SDR DALA1215056703

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 41,773 hours, 15,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTS  INOPERATIVE AT SEAT 32C AND 34D.  REPLACED BATTERY PACK AND CHARGER, ALL LIGHTS OPERATION NORMAL.
